# SDR C2XA07RI006

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 18,883 hours, 17,592 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT 4930 - IAD CREW REJECTED TAKE OFF DUE TO SMOKE IN COCKPIT. SMOKE OCCURRED WHEN THRUST WAS ADVANCED TO DETENT. SMOKE CLEARED WHEN THRUST WAS REDUCED AND AFTER ENGINES WERE SHUT DOWN. SMOKE WAS A BLUE/GRAY COLOR. IAD MX RAN NR 1 & 2 ENGINES WITH PAKS TO PURGE THE SYSTEM OF RESIDUAL DE-ICING FLUID. NO MORE SMOKE FOUND AT THIS TIME. ACFT WAS APPROVED TO RETURN TO SERVICE. 02-26-2007.
